Rippled quasi-perpendicular collisionless shocks: Local and global normals

Record Type
Journal Articles
Full Title
Rippled quasi-perpendicular collisionless shocks: Local and global normals
Author(s)
Ofman L, Gedalin M
Publication Title
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS
Publication Title (abbreviated)
J GEOPHYS RES-SPACE
Publication Date
2013 Oct
DOI
10.1002/2013JA018780
ISSN
2169-9380
Volume
118
Issue
10
Page Count
8
First Page
5999
Last Page
6006
Keyword(s)
Astronomy & Astrophysics, Shocks, Hybrid models, collisionless plasma, Heliosphere, BOW SHOCK, MAGNETIC-FIELD, ION DISTRIBUTIONS, CLUSTER OBSERVATIONS, SELF-REFORMATION, MACH-NUMBER, MOTION, FRONT, NONSTATIONARITY, THERMALIZATION
Citation
Ofman L, Gedalin M. Rippled quasi-perpendicular collisionless shocks: Local and global normals. J GEOPHYS RES-SPACE. 2013;118 (10):5999-6006.
Permissions
Copyright 2013 American Geophysical Union.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on authors' personal website or departmental website
  • Authors' Post-print on authors' personal website or departmental website
  • Set statements to accompany submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.
  • Publisher last reviewed on 01/07/2016

More usage information may be available at SHERPA/RoMEO